# SDR 20010507CW013

- Difficulty date: April 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Part number: 10162001446
- Condition: Corroded
- Location: Lt Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CAP LEFT STABILIZER OUTER 6 IS CORRODED.
